My 87 year old father has been on a long term regimen of prednisone for treatment of his arthritis (15+ years). His new doctor has stopped the prednisone last year. He has had a chronic cough and congestion for about a year and antibiotics, inhalers, etc. have not cleared up the condition. Can the absence of prednisone be the cause of the cough?
Hello, if your father has been on that medication for a long time then I wouldn't be surprised if his cough and congestion are from the stoppage of the medication. Go to medications.com and there are 123 people commenting on the question : Anyone having trouble with prednisone side effects even after stopping? Or you can type that question into google and look for the medications.com entry and click on it and you can read those side effects and many more.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2013 • 2 answers
Chronic migraines and have also recently diagnosed PTSD. What meds can be taken with current regimen
Posted 14 May 2013 • 2 answers
Posted 15 Jun 2015 • 6 answers
Posted 9 Jul 2016 • 1 answer
Posted 15 May 2017 • 2 answers